全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Andrew J. Blumberg , Michael A. Hill
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.237-286
摘要:We describe the multiplicative structures that arise on categories of equivariant modules over certain equivariant commutative ring spectra. Building on our previous work on N ∞ ring spectra, we construct categories of equivariant operadic modules over N ∞ rings that are str...
作者:Benjamin Böhme
来源:[J].Advances in Mathematics(IF 1.373), 2019, Vol.347, pp.904-939
摘要:Abstract(#br)We provide a complete characterization of the equivariant commutative ring structures of all the factors in the idempotent splitting of the G -equivariant sphere spectrum, including their Hill-Hopkins-Ravenel norms, where G is any finite group. Our results describe e...
作者:Andrew J. Blumberg , Michael A. Hill
来源:[J].Advances in Mathematics(IF 1.373), 2015, Vol.285, pp.658-708
摘要:Abstract(#br)We study homotopy-coherent commutative multiplicative structures on equivariant spaces and spectra. We define N ∞ operads, equivariant generalizations of E ∞ operads. Algebras in equivariant spectra over an N ∞ operad model homotopically commutative equivariant...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×